Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Indigestion, stomach bloating, egg smell burps, diarrhea. Taking lansoprazole. Treatment for symptoms?

I have been suffering with indegestion for about 4 years in which time it has steadily been getting worse and have been taking lansoprazole for about a year which has been helping, but just latley it seems to be getting worse again. My stomache allways feels swolen and bloated and I get excessive wind and eggy burps also diarea and anal discharge on occasion. My doctor refered me for a breath test to check for a virus, but this has come back clear. Any sugestions?
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  603
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
looks like you are suffering form dyspepsia
but if you hav symptoms despite of medcations you may need to get an endoscopy done it may reveal if there is an anatomical problem like hiatus hernia
also you may have developed kind of resistance to lanzol
try changing to alternative or conventional or new PPI as per an gastroenterologist
imp is to modify your lifestyle eating habits and exercise
hope this answers your query
please feel free to contact if required
hope you speedy recovery
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor